×

Found 270 Documents (Results 1–100)

100
MathJax

Łojasiewicz-Simon gradient inequalities for coupled Yang-Mills energy functions. (English) Zbl 1466.58001

Memoirs of the American Mathematical Society 1302. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4302-3/pbk; 978-1-4704-6403-5/ebook). xiii, 138 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Kurdyka-Łojasiewicz inequality as regularity condition. (English) Zbl 1443.35186

Cheng, Jin (ed.) et al., Inverse problems and related topics. Extended versions of papers based on the international conference on inverse problems, Shanghai, China, October 12–14, 2018. In honor of Masahiro Yamamoto on the occasion of his 60th anniversary. Singapore: Springer. Springer Proc. Math. Stat. 310, 257-274 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software